# SDR 98UAL900318

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 2 Engine
- Component: Airesearch, 2075621MOD
- Stage of operation: CR
- Nature of condition: J, M, B
- Precautionary procedure: A, E

## Discrepancy

LOWER AFT BODY OVERHEAT WARNING WITH AN ELECTRICAL ODOR IN CABIN AND COCKPIT.  ALSO, NR 2 ENGINE OIL TEMP REDLINE, CABIN EXCESSIVE TEMP.  INFLIGHT SHUT DOWN OF NR 2 ENGINE.  TEMP AND ELECTRICAL ODOR SUBSIDED.  DIVERTED TO AKO.  *S/D*  FOUND LEAKING FLEX TUBE THAT CAUSED THE BODY OVERHEAT LIGHT.  SMELL MAY HAVE BEEN CAUSED BY THE COOLING FAN THAT WAS RUNNING BACKWARD.  REPLACED LEAKING FLEX TUBE ASSEMBLY,  COOLING FAN AND 13TH STAGE MODULATING VALVE.
